# SDR CALA2018030800863

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 40,320 hours, 14,186 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER INSPAR SKIN AT HSS 184.70 CRACKED,  9 INCHES FROM T/E. CRACK IS .500 INCH IN LENGTH.   REPAIRED THE SKIN IAW SRM 55-10-01, REPAIR 11.
